Aa
A
A
Close
Blank
Avatar universal
ivf #2 day 4 of stimmimg question about ganirelex
does it make you hyper? this is my first day and i feel hyper after the shot. it itched so bad and was red also but it got better. last night i felt anxiety after 4th day of follistum 225 and 75 menapur. dr is tmr. ill see hows it all going tmr.
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
The itching and redness I've heard of but never hyper from ganirelix or the other meds you are taking. Best of luck to you!
Ginger
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Trying to Conceive Answerers
961574 tn?1449149056
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
Blasian1121
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
jenniferand3
Avatar f tn
Blank
1andcounting
Avatar f tn
Blank
xeniamo
Poland